Electron. J. Diff. Eqns., Vol. 2006(2006), No. 91, pp. 1-7.

Existence of positive periodic solutions to third-order delay differential equations

Zhanji Gui

Using the continuation theorem of coincidence degree theory and analysis techniques, we establish criteria for the existence of periodic solutions to the following third-order neutral delay functional differential equation with deviating arguments
Our results complement and extend known results and are illustrated with examples.

Submitted April 20, 2006. Published August 15, 2006.
Math Subject Classifications: 34C25.
Key Words: Neutral delay; third-order differential equation; periodic solution.

Show me the PDF file (191K), TEX file, and other files for this article.

Zhanji Gui
Department of Computer Science
Hainan Normal University, Haikou, Hainan, 571158, China
And Department of Mathematics
Huazhong University of Science and Technology, Wuhan, 430074, China
email: zhanjigui@sohu.com

Return to the EJDE web page